# SDR DALA2023060104422

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 55,690 hours, 23,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 EXIT SIGN OVER 2L DOOR FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 2L DOOR REF B757 AMM 33-51. (7056694)
